MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER; INTRAVASCULAR CATHETER
Catalog Number 381447
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte¿ autoguard¿ shielded iv catheter had needle defects that caused difficulty in use.No serious injury or medical intervention was reported.
 
Event or Problem Description
It was reported that bd insyte autoguard shielded iv catheter had needle defects that caused difficulty in use.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Dhr: n/a - lot unknown no samples or photos were provided for this incident.Observations and/or testing; was not conducted because units were not provided for this incident for the alleged defect of needle defect-other, as stated in the pir.Indeterminate: no units (samples) or photos were provided for observation and/or testing of this incident therefore the alleged defect was not identified or confirmed and a root cause was not established.Without a sample for evaluation and testing there was no physical/mechanical evidence to confirm or to support manufacturing process related issues for the defect stated in the pir.

Brand Name
BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key7956220
Report Number1710034-2018-00701
Device Sequence Number1571764
Product Code FOZ
UDI-Device Identifier30382903814474
UDI-Public30382903814474
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K952861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number381447
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 09/18/2018
Supplement Date Received by Manufacturer09/18/2018
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;